# SDR YENA2007048

- Difficulty date: June 5, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000009
- Aircraft time: 3,958 hours, 2,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 1093, JFK-CMH, APPROX 1200Z, RETURNED TO JFK, STRONG ODOR OF BURNING PLASTIC REPORTED BY CABIN CREW IMMEDIATELY AFTER TAKEOFF.  SEEMED TO BE STRONGEST IN MID-CABIN.  SMOKE SEEN FROM BOTH MAINS AFTER LANDING.  DEBRIEF CREW ALSO REPORTED ODOR NOTICED UPON L/G RETRACTION, FOUND ODOR COMING FROM BRAKES 1 TO 4.  ALL 4 BRAKES PREVIOUSLY CHANGED DUE CONTAMINATION.  RINSED MLGS IAW AMM 12-12-10.  PERFORMED OPS CK AND INSPECTION OF BRAKES 1, 2, 3, 4.  ALL FUNCTIONS NORMAL.  NO DEFECTS NOTED.  NO EICAS MSGS PRESENT ON GROUND.  NO C/B FOUND OUT.  OPS CKS OF BRAKES 1, 2, 3, 4 PERFORMED IAW AMM 32-40-00.  ALSO LTV PERFORMED INSPECTION, NO DEFECTS NOTED.  NEXT FLIGHT 1008 JFK/BOS PERFORMED NO ODOR NOTED.
